# SDR AALA201710309018

- Difficulty date: October 27, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 39,860 hours, 18,150 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Condition: Migrated
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. MIGRATED MAIN LANDING GEAR DOOR BEARING RIGHT HAND SIDE FORWARD FITTING IN MAIN WHEEL WELL (ACCESS DOOR 744). REPLACED HINGE FITTING ASSEMBLY PER CMM 52-81-18.
